Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 157, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 24, 2015, 5:53 AM CDT for Bastrop County, Lee County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2015, 5:53 AM CDT (10:53 UTC)
- Expired
- Oct 24, 2015, 11:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 63 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 9:00 AM CDT | FLASH FLOOD | 2 N Alum Creek, TX | PARK ROAD 1C AT ALUM CREEK CLOSED BY PARKS AND WILDLIFE DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 187 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.9 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1561 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
672
WGUS54 KEWX 241053
FFWEWX
TXC021-287-241345-
/O.NEW.KEWX.FF.W.0157.151024T1053Z-151024T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 845 AM CDT
* AT 550 AM CDT...DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS
PRODUCING HEAVY RAIN MOVING EAST INTO BASTROP AND LEE COUNTIES.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL
OVER THE BURN SCAR BETWEEN BASTROP AND SMITHVILLE WILL RESULT IN
DEBRIS FLOW. THE DEBRIS FLOW CAN CONSIST OF
ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.
RAINFALL AMOUNTS OF 2 TO 6 INCHES ARE EXPECTED IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
&&
LAT...LON 3025 9670 3024 9674 3019 9675 3004 9702
3005 9703 2980 9731 3007 9765 3020 9750
3041 9737 3040 9732 3054 9696 3049 9689
3047 9691 3046 9688 3043 9687 3039 9679
3032 9674 3032 9670 3029 9666
$$
CP1 follow-up statement
483
WGUS54 KEWX 241333
FFWEWX
TXC021-287-241645-
/O.EXT.KEWX.FF.W.0157.000000T0000Z-151024T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1145 AM CDT
* AT 826 AM CDT...RADAR ESTIMATED READINGS AND GROUND RAIN GAUGE
REPORTS CONTINUE TO INDICATE HEAVY RAIN FALLING ACROSS THE WARNED
AREA. 3 TO 4 INCHES OF RAIN HAVE FALLEN OVER THE PAST THREE HOURS.
FLASH FLOODING IS LIKELY ONGOING AND WILL PERSIST THROUGH THE NEXT
SEVERAL HOURS AS MODERATE RAIN CONTINUES.
* EXCESSIVE RAINFALL OVER THE HIDDEN PINES BURN SCAR COULD RESULT IN
DEBRIS FLOW MOVING THROUGH THE ALUM AND WILLIOW CREEK DRAINAGE
AREAS. THE DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND
OTHER LOOSE MATERIALS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE AWAY FROM RECENTLY BURNED AREAS. LIFE THREATENING FLOODING OF
CREEKS...ROADS AND NORMALLY DRY ARROYOS IS LIKELY. THE HEAVY RAINS
WILL LIKELY TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
&&
LAT...LON 3025 9670 3024 9674 3019 9675 3004 9702
3005 9703 2980 9731 3007 9765 3020 9750
3041 9737 3040 9732 3054 9696 3049 9689
3047 9691 3046 9688 3043 9687 3039 9679
3032 9674 3032 9670 3029 9666
$$
ALLENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 4:12 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Oct 24, 4:12 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 412 AM CDT SAT OCT 24 2015 ...HEAVY RAIN AND FLOOD EVENT UNDERWAY TO CONTINUE THROUGH TONIGHT... .SHORT TERM (TODAY THROUGH SUNDAY)... MOISTURE FROM THE GULF OF MEXICO...CARIBBEAN AND PACIFIC CONTINUES TO INCREASE WITH PWS AROUND 2 INCHES ACROSS MOST SOUTH CENTRAL TEXAS. AN UPPER LEVEL TROUGH MOVING EAST OVER NORTHWESTERN MEXICO AND HURRICANE PATRICIA MOVING NORTHEAST INTO CENTRAL MEXICO ALONG WITH AN UPPER LEVEL JET ARE INCREASING UPWARD FORCING WHILE A COLD FRONT AND LOWER LEVEL JET ENHANCE THE FORCING. A SURFACE LOW IS FORECAST TO FURTHER ENHANCE THE FORCING TONIGHT INTO SUNDAY. TODAY...COLD FRONT ALONG A LAKE AMISTAD TO ROCKSPRINGS TO LLANO TO TEMPLE LINE IS SAGGING SOUTH. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRAIN ALONG THE FRONT WITH POCKETS OF HEAVY RAIN AS IT DRIFTS TO THE SOUTHEAST TOWARD THE ESCARPMENT THIS MORNING TO MIDDAY. THE LOWER LEVEL JET HAS DEVELOPED A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS AND POCKETS OF HEAVY RAIN ALONG HIGHWAY 281 WITH A FEW WEAKER BANDS FURTHER TO THE EAST. THE TWO AREAS OF RAIN WILL MERGE BY MIDDAY...WITH SOME DECREASE ALONG THE RIO GRANDE THIS AFTERNOON. TONIGHT...THE UPPER TROUGH MOVES TOWARD THE BIG BEND WHILE THE MID LEVEL REMNANTS OF PATRICIA MOVE TOWARD THE LOWER RIO GRANDE. THIS CAUSES A SURFACE LOW TO DEVELOP OVER FAR SOUTHERN TEXAS EARLY THIS EVENING AND RAPIDLY DEEPEN WHILE MOVING UP THE TEXAS. AS THIS HAPPENS...THE HEAVIER RAINS WILL FOCUS MORE EAST OF I-35 AS THE COLD FRONT SHIFTS SOUTHEAST OF OUR AREA. SUNDAY...THE UPPER TROUGH AND REMNANTS OF PATRICIA MOVE ACROSS TEXAS WHILE THE SURFACE LOW MOVES INTO SOUTHEASTERN TEXAS. SOME HEAVY RAINS LINGER ACROSS FAR EASTERN PARTS OF THE AREA IN THE MORNING AND THEN MOVE EAST OF OUR AREA IN THE AFTERNOON AS PWS DECREASE. THERE IS NO CHANGE ON THE EXPECTED RAIN TOTALS FOR TODAY THROUGH SUNDAY. HIGHEST RAINFALL OVER THE HILLS AND ALONG THE ESCARPMENT THIS MORNING TO MIDDAY SHIFTS EAST OF HIGHWAY 281 AND I-35 THIS AFTERNOON AND TONIGHT. RAINFALL TOTALS OF 3 TO 10 INCHES ARE EXPECTED WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE HEAVIEST TOTALS WILL BE OVER THE COASTAL PLAINS IN PROXIMITY TO THE SURFACE LOW. ELSEWHERE...RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 6 INCHES POSSIBLE. WILL MAINTAIN THE FLASH FLOOD WATCH FOR ALL AREAS AS DANGEROUS FLASH FLOODING IS EXPECTED. SOME AREAS MAY BE TRIMMED FROM THE WATCH LATER TODAY AS THE HEAVY RAINS SHIFT TO THE EAST. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... SOME SHOWERS MAY LINGER IN THE EAST SUNDAY NIGHT INTO MONDAY DUE TO THE PROXIMITY OF THE SURFACE AND UPPER LOW AS IT MOVES EAST OF TEXAS. NORTHWESTERLY FLOW ALOFT WILL BRING A DRY AIRMASS ACROSS THE AREA MONDAY INTO TUESDAY. AN UPPER LEVEL TROUGH MOVING ACROSS THE PLAINS BRINGS A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO WEDNESDAY NIGHT REINFORCING THE DRIER AIRMASS. PWS GENERALLY FALL BELOW AN INCH ON MONDAY AND REMAIN THROUGH MID WEEK. THE PATTERN CHANGES TO WET AGAIN LATE THURSDAY AS AN UPPER LEVEL TROUGH/LOW DEVELOPS OVER THE SOUTHWESTERN STATES/NORTHWESTERN MEXICO. THE ECMWF HAS BEEN MORE CONSISTENT WITH A SLOWER MOVEMENT AND WILL FOLLOW WHILE THE GFS HAS GONE BACK AND FORTH FROM SLOW TO PROGRESSIVE. MOISTURE COMES BACK INTO SOUTH CENTRAL TEXAS WITH PWS RISING BACK TO THE 1.5 TO 2 INCH RANGE BY LATE FRIDAY. SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND WEST OF I-35 THURSDAY NIGHT...THEN SPREAD TO ALL AREAS FRIDAY AS UPWARD FORCING INCREASES. A SURFACE BOUNDARY SLOWLY MOVES ACROSS OUR AREA AS WELL. LOCALLY HEAVY RAINS COULD AGAIN DEVELOP FRIDAY INTO SATURDAY WITH THE HIGHER PWS AND A SURFACE BOUNDARY TO FOCUS RAINFALL. && .HYDROLOGY... SOME AREAS MAY SEE RIVER AND STREAM RISES FROM THE HEAVY RAINS... ESPECIALLY ALONG AND EAST OF I-35. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 62 67 61 73 / 100 90 50 20 10 AUSTIN BERGSTROM INTL AIRPORT 74 61 68 59 74 / 100 90 50 20 10 NEW BRAUNFELS MUNI AIRPORT 75 63 69 60 76 / 100 90 40 10 10 BURNET MUNI AIRPORT 72 59 65 57 72 / 100 80 40 10 10 DEL RIO INTL AIRPORT 73 60 74 56 77 / 90 40 10 - - GEORGETOWN MUNI AIRPORT 73 60 66 58 72 / 100 90 50 20 10 HONDO MUNI AIRPORT 73 61 73 57 77 / 100 60 30 10 - SAN MARCOS MUNI AIRPORT 73 63 68 60 74 / 100 90 50 20 10 LA GRANGE - FAYETTE REGIONAL 77 65 70 61 72 / 100 100 70 40 20 SAN ANTONIO INTL AIRPORT 74 63 71 60 76 / 100 80 30 10 10 STINSON MUNI AIRPORT 76 64 73 61 78 / 100 80 30 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 23, 5:53 PM CDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 553 PM CDT FRI OCT 23 2015 TXZ171>173-183>194-202>209-217>225-228-242300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 553 PM CDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR ALL OF SOUTH CENTRAL TEXAS. AN UPPER DISTURBANCE INTERACTING WITH MOISTURE FROM PACIFIC HURRICANE PATRICIA WILL PRODUCE A THREAT OF VERY HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL TEXAS...ESPECIALLY LATE THIS EVENING AND OVERNIGHT. MANY AREAS SHOULD SEE A POTENTIAL FOR 3 INCHES OR MORE OF RAIN THROUGH TONIGHT...LEADING TO FLASH FLOODING. THE FLASH FLOOD POTENTIAL WILL INCREASE TONIGHT INTO SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY HEAVY RAINS ARE EXPECTED SATURDAY THROUGH SATURDAY NIGHT... ESPECIALLY OVER THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS. LARGE AREAS OF 5 TO 10 INCH RAINFALL AMOUNTS ARE EXPECTED TO DEVELOP BY SUNDAY MORNING WITH A ISOLATED TOTALS OF 10 TO 15 INCHES POSSIBLE. ACROSS AREAS WEST OF A MOUNTAIN HOME TO PEARSALL LINE...HEAVY RAINS SHOULD BE LESS WIDESPREAD. WESTERN COUNTIES SHOULD EXPECT AREAS OF 1 TO 3 INCH RAINFALL AMOUNTS WITH ISOLATED TOTALS UP TO 6 INCHES. THE TIMING FOR HEAVIEST RAINFALL IS EXPECTED TO BE FROM EARLY SATURDAY MORNING THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.
In the hours before
Local storm report, Oct 24, 5:24 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
524 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM HEAVY RAIN 3 SSW CEDAR PARK 30.47N 97.85W
10/24/2015 M2.79 INCH WILLIAMSON TX MESONET
2.79 INCHES OF RAIN FELL IN 30 MINUTES
&&
EVENT NUMBER EWX1500797
CVPLocal storm report, Oct 24, 5:27 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM FLASH FLOOD 2 SW WELLS BRANCH 30.43N 97.70W
10/24/2015 TRAVIS TX CITY OFFICIAL
MCNEIL DRIVE CLOSED DUE TO FLASH FLOODING
&&
EVENT NUMBER EWX1500798
CVPLocal storm report, Oct 24, 5:30 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
530 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 3 NW CAMP MABRY 30.35N 97.81W
10/24/2015 M6.55 INCH TRAVIS TX MESONET
RAINFALL SINCE MIDNIGHT
&&
EVENT NUMBER EWX1500799
CVPLocal storm report, Oct 24, 5:32 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM FLASH FLOOD 2 SW KIRBY 29.44N 98.42W
10/24/2015 BEXAR TX CITY OFFICIAL
DIRECTOR DR AT CREEKVIEW DR CLOSED DUE TO FLASH
FLOODING
0316 AM FLASH FLOOD 2 SSW SHAVANO PARK 29.55N 98.56W
10/24/2015 BEXAR TX CITY OFFICIAL
SLEEPY HOLLOW STREET AT SUNBURST STREET CLOSED DUE TO
FLASH FLOODING
0324 AM FLASH FLOOD 2 N OLMOS PARK 29.50N 98.49W
10/24/2015 BEXAR TX CITY OFFICIAL
MCCULLOUGH AVE AT BARBARA DRIVE CLOSED DUE TO FLASH
FLOODING
0341 AM HEAVY RAIN 5 NNW BURNET 30.83N 98.26W
10/24/2015 M4.30 INCH BURNET TX MESONET
RAINFALL IN PAST 3 HOURS
0342 AM FLASH FLOOD 3 NNE LEON VALLEY 29.54N 98.59W
10/24/2015 BEXAR TX CITY OFFICIAL
SOUTHWELL RD AT VERBENA ST CLOSED DUE TO FLOODING
0351 AM FLASH FLOOD 1 E HILL COUNTRY VILLA 29.58N 98.47W
10/24/2015 BEXAR TX CITY OFFICIAL
ENCINO GRANDE ST AT PASO DEL NORTE ST CLOSED DUE TO
FLOODING
0425 AM FLASH FLOOD 2 E HELOTES 29.56N 98.66W
10/24/2015 BEXAR TX CITY OFFICIAL
S HAUSMAN RD AT CHAMPIONS GATE CLOSED DUE TO FLOODING
0431 AM FLASH FLOOD 3 N LOST CREEK 30.34N 97.85W
10/24/2015 TRAVIS TX CITY OFFICIAL
FLOODING ON RIVER HILLS RD
0508 AM HEAVY RAIN 3 NW CAMP MABRY 30.35N 97.81W
10/24/2015 M4.25 INCH TRAVIS TX MESONET
RAINFALL IN THE PAST HOUR
0511 AM HEAVY RAIN 2 ENE MANSFIELD DAM 30.41N 97.87W
10/24/2015 M3.68 INCH TRAVIS TX MESONET
RAINFALL IN PAST HOUR
0519 AM HEAVY RAIN 5 E MANSFIELD DAM 30.38N 97.83W
10/24/2015 M5.67 INCH TRAVIS TX MESONET
RAINFALL SINCE 3 AM
0523 AM HEAVY RAIN 3 SSW CEDAR PARK 30.47N 97.85W
10/24/2015 M2.79 INCH WILLIAMSON TX MESONET
2.79 INCHES OF RAIN FELL IN 30 MINUTES
0526 AM FLASH FLOOD 2 SW WELLS BRANCH 30.43N 97.70W
10/24/2015 TRAVIS TX CITY OFFICIAL
MCNEIL DRIVE CLOSED DUE TO FLASH FLOODING
0530 AM HEAVY RAIN 3 NW CAMP MABRY 30.35N 97.81W
10/24/2015 M6.55 INCH TRAVIS TX MESONET
RAINFALL SINCE MIDNIGHT
&&
EVENT NUMBER EWX1500786 EWX1500787 EWX1500788 EWX1500789 EWX1500790
EWX1500791 EWX1500792 EWX1500793 EWX1500794 EWX1500795 EWX1500796
EWX1500797 EWX1500798 EWX1500799
CVPLocal storm report, Oct 24, 5:42 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 AM FLASH FLOOD 3 SW WELLS BRANCH 30.41N 97.71W
10/24/2015 TRAVIS TX CITY OFFICIAL
WATER CROSSINGS ON WATERS PARK RD....ONEAL LANE...AND
ADELPHI LANE CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500800
CVPLocal storm report, Oct 24, 5:45 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
545 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM FLASH FLOOD 4 N CAMP MABRY 30.38N 97.77W
10/24/2015 TRAVIS TX CITY OFFICIAL
SPICEWOOD SPRINGS RD FROM LOOP 360 TO OLD LAMPASAS
CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500801
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 8:19 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 116 min |
| Oct 23, 10:55 PM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| Oct 23, 11:45 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Oct 24, 12:28 AM CDT | Areal Flood Advisory | EWX | Val Verde | 4 hr |
| Oct 24, 1:39 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 4 hr |
| Oct 24, 1:47 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar | 3 hr |
| Oct 24, 1:50 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Oct 24, 2:00 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr, Real | 4 hr |
| Oct 24, 3:00 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Kendall | 4 hr |
| Oct 24, 3:06 AM CDT | Special Weather Statement | EWX | Val Verde | 54 min |
| Oct 24, 3:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 114 min |
| Oct 24, 3:29 AM CDT | Flash Flood Warning | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 3:52 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 24, 4:23 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 7 hr |
| Oct 24, 4:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Oct 24, 4:50 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall, Kerr | 2 hr |
| Oct 24, 6:22 AM CDT | Flash Flood Warning | EWX | Edwards, Real, Uvalde | 3 hr |
| Oct 24, 6:37 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 53 min |
| Oct 24, 6:48 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more | 3 hr |
| Oct 24, 8:16 AM CDT | Flash Flood Warning | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 36 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 45 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 32 hr |
| Oct 24, 8:32 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Oct 24, 8:46 AM CDT | River Flood Warning | EWX | Blanco | 25 hr |
| Oct 24, 9:16 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 3 hr |
| Oct 24, 9:17 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| Oct 24, 9:24 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 9:42 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Oct 24, 9:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| Oct 24, 9:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 45 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Kerr | 27 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 19 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 24 hr |
| Oct 24, 11:09 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| Oct 24, 11:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 11:45 AM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 11:57 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Oct 24, 12:12 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 2 hr |
| Oct 24, 12:20 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca | 115 min |
| Oct 24, 2:17 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| Oct 24, 2:23 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:30 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:43 PM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 4:00 PM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.